Přejít na obsah
Children's Tylenol Cold, Cough & Sore Throat Oral Suspension, Kids’ Liquid Medicine, Acetaminophen Pain Reliever & Fever Reducer & Dextromethorphan Cough Suppressant, Bubblegum, 4 fl. oz

Price:

212,71 Kč


Children's Tylenol Cold, Cough & Sore Throat Oral Suspension, Kids’ Liquid Medicine, Acetaminophen Pain Reliever & Fever Reducer & Dextromethorphan Cough Suppressant, Bubblegum, 4 fl. oz

https://nutricity.cz/shop/brswgz3rbfyq23tj-children-s-tylenol-cold-cough-sore-throat-oral-suspension-kids-liquid-medicine-acetaminophen-pain-reliever-fever-reducer-dextromethorphan-cough-suppressant-bubblegum-4-fl-oz-202749 https://nutricity.cz/web/image/product.template/202749/image_1920?unique=1707895

Stock Expiry Date*: 21-08-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • 4-fluid ounces of Children’s Tylenol Cold + Cough + Sore Throat Oral Suspension in a bubblegum flavor to temporarily relieve your child’s cough, cold and flu symptoms
  • Liquid medicine for kids temporarily relieves symptoms such as minor aches and pains, headache, cough, fever and sore throat
  • This children’s oral suspension is formulated with the pain reliever and fever reducer acetaminophen and the cough suppressant dextromethorphan
  • In a kid-friendly bubblegum flavor, the medicine has an ibuprofen-, alcohol-, and aspirin-free formula and comes with an enclosed dosing cup to make measuring and administering the kid’s pain reliever easy and mess-free
  • Intended for kids 4 to 11 years of age, Children's Tylenol Cold + Cough + Sore Throat Oral Suspension liquid medicine for kids provides temporary relief from a wide range of cold and flu symptoms

212,71 Kč 212.71 CZK 212,71 Kč Včetně daně

Not Available For Sale

(53,18 Kč / fl oz)

Displayed price includes all duties & taxes.

  • Chuť
  • Počet jednotek
  • Formulář položky
  • Hmotnost položky
  • Výhody produktu
  • Počet položek
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • Aktivní složky
  • UPC
  • Jméno modelu
  • Identifikační číslo globálního obchodu
  • Název typu balení
  • Cílové publikum
  • Čistý počet obsahu
  • Název značky
  • Popis věku
  • Typ kontejneru
  • Číslo části výrobce
  • Vzorové číslo
  • Rozměry položky
  • Další funkce
  • Cílová část těla

Tato kombinace neexistuje.

Kontaktujte nás
Reliéf chladu a chřipky
Výhody produktu Zmírnění bolesti, Uvolnit kašel
Složení Glycerin, FD & C červená č. 40, Čištěná voda, Xanthan Gum, chutě, Sacharosa, benzoát sodný, microcrystalline cellulose and carboxymethylcellulose sodium, sorbitol solution, D&C red no. 33, Active ingredients (in each 5 mL) Acetaminophen 160 mg Dextromethorphan HBr 5 mg Purposes Pain reliever/fever reducer Cough suppressant Inactive ingredients anhydrous citric acid
Specifické použití pro produkty Horečka, Kašel
Aktivní složky Dextromethorfan, acetaminofen
Chuť Bubblegum Sore Throat
Počet jednotek 4 Fluid Ounces
Formulář položky Sirup
Hmotnost položky 0, 18 Kilogramy
Počet položek 1
Výrobce Kenvue
Typ výrobku Reliéf chladu a chřipky
UPC 300450169044
Jméno modelu Tylenol Childrens Cold and Flu
Identifikační číslo globálního obchodu 00300450169044
Název typu balení R
Cílové publikum Unisex- děti
Čistý počet obsahu 1 lahvička
Název značky Tylenol
Popis věku Dospělí
Typ kontejneru Kolonka
Číslo části výrobce 580828
Vzorové číslo JO19401
Rozměry položky 1.97 x 1.97 x 5.13 inches
Další funkce Fast- acting
Cílová část těla Celé tělo
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


Intended for kids 4 to 11 years of age, Children's Tylenol Cold + Cough + Sore Throat Oral Suspension liquid medicine for kids provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache, sore throat, and cough. This kids' cough medicine comes in a child-friendly bubblegum flavor and is free of ibuprofen, alcohol, and aspirin. The formula also temporarily reduces fever. Each 5-milliliter dose of the oral suspension contains 160 milligrams of the pain reliever and fever reducer acetaminophen and 5 milligrams of the cough suppressant dextromethorphan HBr. Plus, the enclosed dosing cup makes it easy to measure and administer the children’s liquid cough medicine and pain reliever to your child.

Important information

Safety Information

Do not give more than directed

Ingredients

Active ingredients (in each 5 mL) Acetaminophen 160 mg Dextromethorphan HBr 5 mg Purposes Pain reliever/fever reducer Cough suppressant Inactive ingredients anhydrous citric acid, D&C red no. 33, FD&C red no. 40, flavors, glycerin, microcrystalline cellulose and carboxymethylcellulose sodium, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum

Directions

Important: Read all product information before using. Keep box for important information. this product does not contain directions or complete warnings for adult use do not give more than directed (see overdose warning) shake well before using mL = milliliter find right dose on chart below. If possible, use weight to dose; otherwise, use age. remove the child protective cap and squeeze your child's dose into the dosing cup repeat dose every 4 hours, while symptoms last do not give more than 5 times in 24 hoursWeight (lb), Age (yr), Dose (mL)under 36 (lb), under 4 years, do not use36-47 (lb), 4 to 5 years, 5 mL48-95 (lb), 6 to 11 years, 10 mLAttention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.Other information store between 20-25 DegreeC (68-77 DegreeF)Questions or comments? call 1-800-458-1635 (toll-free) or 215-273-8755 (collect)

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.97 x 1.97 x 5.13 inches; 6.38 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-29 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.